A p-adic analogue of a formula of Ramanujan

Files in This Item:
File Description SizeFormat 
padic.pdf173.62 kBAdobe PDFDownload
Title: A p-adic analogue of a formula of Ramanujan
Authors: McCarthy, Dermot
Osburn, Robert
Permanent link: http://hdl.handle.net/10197/7945
Date: Dec-2008
Online since: 2016-09-15T16:09:30Z
Abstract: During his lifetime, Ramanujan provided many formulae relating binomial sums to special values of the Gamma function. Based on numerical computations, Van Hamme recently conjectured p-adic analogues to such formulae. Using a combination of ordinary and Gaussian hypergeometric series, we prove one of these conjectures.
Type of material: Journal Article
Journal: Archiv der Mathematik
Volume: 91
Issue: 6
Start page: 492
End page: 504
Copyright (published version): 2008 Birkhäuser Verlag Basel/Switzerland
Keywords: Gaussian hypergeometric seriesSupercongruences
DOI: 10.1007/s00013-008-2828-0
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

SCOPUSTM   
Citations 10

25
Last Week
0
Last month
checked on Feb 11, 2019

Google ScholarTM

Check

Altmetric


This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.